# SDR CALA2025050804548

- Difficulty date: May 7, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N77006
- Make and model: Boeing 777224
- Aircraft serial: 29476
- Aircraft time: 120,236 hours, 12,388 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DOOR FLIGHT LOCK 4L EICAS STATUS #4 LEFT PASSENGER ENTRY DOOR FLIGHT LOCK COMMAND/FLT LK RLY/SENS OR DISAGREEMENT. DOOR FLIGHT LOCK 4L NO CURRENT OR LAST LEG FAULTS NOTED. PERFORMED FLIGHT LOCK CONTROL TEST REF AMM 52-11-26-740-801. ALL DOORS PASSED TEST. INTERMITTANT FAULTS
